Gastroenterology Community
pale yellow bead in my watery stool
About This Community:

This forum is for questions regarding Gastroenterology issues such as Acid Reflux (GERD), Barretts Esophagus, Colitis, Colon/Bowel Disorders, Crohn's Disease, Diverticulitis/ Diverticulosis, Digestive Disorders and Stomach Pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

pale yellow bead in my watery stool

About 5 weeks ago I had bariatric surgery (the sleeve procedure.) Recently I had passed a pale yellow bead sized ball in my watery stool. A bit of pressure was required to burst the ball and there seem to be fluid inside. I have had issues with constipation since the surgery. Any ideas????
Blank
Avatar_dr_f_tn
Hi there,
Excessive intake of red meat, wheat, sugar, and alcohol can cause appearance of small pellets in the stool. I may not be able to tell you exactly what is causing these yellow beads in stools. What are the other symptoms you have been having? Undigested food particles and other conditions can cause such yellow beads to appear in stools. These are only a few possibilities. A complete medical history, clinical examination will definitely be helpful.
Best wishes and regards!
2 Comments Post a Comment
Blank
Avatar_dr_f_tn
Hi there,
Excessive intake of red meat, wheat, sugar, and alcohol can cause appearance of small pellets in the stool. I may not be able to tell you exactly what is causing these yellow beads in stools. What are the other symptoms you have been having? Undigested food particles and other conditions can cause such yellow beads to appear in stools. These are only a few possibilities. A complete medical history, clinical examination will definitely be helpful.
Best wishes and regards!
Blank
Avatar_f_tn
Thank you very much for your feedback. Since I am only 5 weeks post-op I have eaten only the required 3oz. chicken & fish per meal & I have a strict dietary regimen to follow since my surgery. I do not consume alcohol & I have been diagnosed previously with IBS. I was wondering if it could be caused by the slow release meds that I have been taking.( pantaloc & wellbutrin) both which are difficult to digest for pts. of bariatric surgery. I have since ceased the Rx's hoping that it would solve the problem. Thanks again, Wishing you all the best in the new year!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
12 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Digestive Answerers
Avatar_f_tn
Blank
CalGal
CA
Avatar_m_tn
Blank
Morecambe
Weybridge, United Kingdom
Avatar_f_tn
Blank
mammo
Cincinnati, OH
140029_tn?1393301742
Blank
Matthew007
UT
168348_tn?1379360675
Blank
ChitChatNine
974371_tn?1364538460
Blank
Margot49
Central Valley, CA